# SDR ASOA2013121309639

- Difficulty date: December 8, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 14,731 hours, 10,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 743-763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 743 -763 FOUND CORRODED OUT OF LIMITS IAW SRM 53-51-49-101-001.  R & R SEAT TRACK IAW AMM 53-00-49-000-801, AND 53-00-49-400-801.
